MAUDE Adverse Event Report: BIOMET 3I CERTAIN® LOCATOR® ABUTMENT 3.4MM(D) X 4MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN® LOCATOR® ABUTMENT 3.4MM(D) X 4MM(H); DENTAL ABUTMENT
Model Number IMLOA004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
The doctor reports that during the revision of the prosthesis he noticed the fracture of the abutment and proceeded to change it for a new abutment immediately in the same surgery without any type of negative impact on the patient's health.The affected tooth position is #33 the abutment has fractured on the part of the screw.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The complaint report was received, reviewed, and evaluated by the manufacturer's complaint process.Applicable manufacturer¿s internal lot history records were reviewed to evaluate whether any internal deviations, non-conformances, or problems occurred during the manufacture of the lot, which could cause or contribute to the reported complaint condition.A review of other manufacturers complaint files and related trending data for similar incidents was performed to evaluate whether other similar complaints have been received and if data suggests any adverse trends may have contributed to the complaint root cause.Condition of the returned complaint related product was evaluated to confirm the reported product complaint.As part of each complaint investigation, the manufacturer performs an analysis to determine the root-cause of the reported problem.Depending upon the information provided, a true root-cause may or may not be determined.In these cases, the most-likely cause of the reported issue would be determined.Other known issues that are inherent to the business operations, typically ones that are related to shipping, handling, customer service, or other, are internally tracked and continually trended for unusual increases.As a result of the above investigation, the manufacturer has concluded the following as the root-cause or most likely root-cause of the reported complaint condition: no manufacturing event was confirmed, event is tracked and trended with no further actions taken at this time.Most likely hazard experience: thread fracture during placement most likely root cause of the failure mode / hazard: thread fracture during placement typically results from application of excessive torque to the abutment.It appears as an elongation of the thinnest section of thread or thread relief.Additional evidence can be damage to the driving feature.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN® LOCATOR® ABUTMENT 3.4MM(D) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13584634
Report Number0001038806-2022-00255
Device Sequence Number4369102
Product Code DZE
UDI-Device Identifier00844868006343
UDI-Public(01)00844868006343(17)261005(10)1248551
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K012911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/05/2026
Device Model NumberIMLOA004
Device Catalogue NumberIMLOA004
Device Lot Number1248551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer03/11/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale